Table of Contents
International Journal of Combinatorics
Volume 2013, Article ID 907249, 4 pages
http://dx.doi.org/10.1155/2013/907249
Research Article

Sunlet Decomposition of Certain Equipartite Graphs

1Department of Mathematics, University of Agriculture, Makurdi 970001, Nigeria
2Department of Mathematics, University of Ibadan, Ibadan 200001, Nigeria

Received 28 September 2012; Accepted 5 February 2013

Academic Editor: Chris A. Rodger

Copyright © 2013 Abolape D. Akwu and Deborah O. A. Ajayi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Alspach and H. Gavlas, “Cycle Decompositions of Kn and Kn-I,” Journal of Combinatorial Theory B, vol. 81, no. 1, pp. 77–99, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Šajna, “Cycle decompositions. III. Complete graphs and fixed length cycles,” Journal of Combinatorial Designs, vol. 10, no. 1, pp. 27–78, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Šajna, “Decomposition of the complete graph plus a 1-factor into cycles of equal length,” Journal of Combinatorial Designs, vol. 11, no. 3, pp. 170–207, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. G. Hoffman, C. C. Lindner, and C. A. Rodger, “On the construction of odd cycle systems,” Journal of Graph Theory, vol. 13, no. 4, pp. 417–426, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. S. Manikandan and P. Paulraja, “Cp-decompositions of some regular graphs,” Discrete Mathematics, vol. 306, no. 4, pp. 429–451, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. S. Manikandan and P. Paulraja, “C5-decompositions of the tensor product of complete graphs,” The Australasian Journal of Combinatorics, vol. 37, pp. 285–293, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. R. Smith, “Decomposing complete equipartite graphs into cycles of length 2p,” Journal of Combinatorial Designs, vol. 16, no. 3, pp. 244–252, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. R. Smith, “Complete equipartite 3p-cycle systems,” The Australasian Journal of Combinatorics, vol. 45, pp. 125–138, 2009. View at Google Scholar · View at MathSciNet
  9. R. Anitha and R. S. Lekshmi, “N-sun decomposition of complete, complete bipartite and some Harary graphs,” International Journal of Mathematics Sciences, vol. 2, no. 1, pp. 33–38, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. D. Akwu and D. O. A. Ajayi, “Decomposing equipartite graphs into certain corona graphs of length 2p”.
  11. R. Laskar, “Decomposition of some composite graphs into Hamilton Cycles,” in Proceedings of the 5th Hungarian Colloquium keszthely, pp. 705–716, North Holland, 1978.
  12. D. Fronček, P. Kovář, and M. Kubesa, “Decompositions of complete graphs into blown-up cycles Cm[2],” Discrete Mathematics, vol. 310, no. 5, pp. 1003–1015, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet